1
TITLE: Extension methods for convolution type operators
AUTHORS: A. M. Simões ;
SOURCE: JOURNAL OF INTERDISCIPLINARY MATHEMATICS, VOLUME: 21, ISSUE: 3, PUBLISHED: 2018
INDEXED IN: WOS
2
TITLE: Hyers-Ulam-Rassias stability of nonlinear integral equations through the Bielecki metric  Full Text
AUTHORS: L. P. Castro ; A. M. Simões ;
SOURCE: 17th International Conference on Computational and Mathematical Methods in Science and Engineering Conference (CMMSE) in MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 41, ISSUE: 17, PUBLISHED: 2018
INDEXED IN: WOS
3
TITLE: Convertible Subspaces of Hessenberg-Type Matrices  Full Text
AUTHORS: Henrique F da Cruz; Ilda Inacio Rodrigues; Rogerio Serodio; A. M. Simões ; Jose Velhinho;
SOURCE: MATHEMATICS, VOLUME: 5, ISSUE: 4, PUBLISHED: 2017
INDEXED IN: WOS CrossRef
IN MY: ORCID
4
TITLE: Different Types of Hyers-Ulam-Rassias Stabilities for a Class of Integro-Differential Equations  Full Text
AUTHORS: L. P. Castro ; A. M. Simões ;
SOURCE: FILOMAT, VOLUME: 31, ISSUE: 17, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef: 4
5
TITLE: Hyers-Ulam and Hyers-Ulam-Rassias Stability of a Class of Hammerstein Integral Equations  Full Text
AUTHORS: L. P. Castro ; A. M. Simões ;
SOURCE: 11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA) in ICNPAA 2016 WORLD CONGRESS: 11TH INTERNATIONAL CONFERENCE ON MATHEMATICAL PROBLEMS IN ENGINEERING, AEROSPACE AND SCIENCES, VOLUME: 1798, PUBLISHED: 2017
INDEXED IN: WOS CrossRef: 1
6
TITLE: Hyers-Ulam and Hyers-Ulam-Rassias stability of a class of Hammerstein integral equations
AUTHORS: L. P. Castro ; A. M. Simões ;
SOURCE: 11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences, ICNPAA 2016 in AIP Conference Proceedings, VOLUME: 1798, PUBLISHED: 2017
INDEXED IN: Scopus
IN MY: ORCID
7
TITLE: A TRANSMISSION PROBLEM FOR THE HELMHOLTZ EQUATION WITH HIGHER ORDER BOUNDARY CONDITIONS
AUTHORS: A. M. Simões ;
SOURCE: OPERATORS AND MATRICES, VOLUME: 9, ISSUE: 1, PUBLISHED: 2015
INDEXED IN: Scopus WOS
IN MY: ORCID
8
TITLE: Fredholm characterization for a wave diffraction problem with higher order boundary conditions: Impedance case
AUTHORS: A. M. Simões ;
SOURCE: WSEAS Transactions on Mathematics, VOLUME: 13, PUBLISHED: 2014
INDEXED IN: Scopus
IN MY: ORCID
9
TITLE: Generalized inverses of convolution type operators on bounded intervals
AUTHORS: A. M. Simões ;
SOURCE: WSEAS Transactions on Mathematics, VOLUME: 13, PUBLISHED: 2014
INDEXED IN: Scopus
IN MY: ORCID
10
TITLE: The Impedance Problem of Wave Diffraction by a trip with Higher Order Boundary Conditions  Full Text
AUTHORS: L. P. Castro ; A. M. Simões ;
SOURCE: 5th International Conference for Promoting the Application of Mathematics in Technical and Natural Sciences (AMiTaNS) in APPLICATION OF MATHEMATICS IN TECHNICAL AND NATURAL SCIENCES, VOLUME: 1561, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 2. Total results: 15.